Journal of mathematical finance.

Other titles
  • J. math. financ. (Online)
  • JMF
Frequency
  • Quarterly
  • Quarterly
Published
  • Irvine, CA : Scientific Research Publishing, Inc.
ISSN
  • 2162-2442
Notes
  • Began with vol. 1, no. 1 (May 2011).
  • Refereed/Peer-reviewed
  • Description based on: Vol. 1, no. 1 (May 2011); title from cover image (SCIRP website, viewed June 27, 2011).
  • Latest issue consulted: Vol. 1, no. 1 (May 2011) (SCIRP website, viewed June 27, 2011).
Related item
Genre
  • Periodical
  • text
Language
  • English

Holdings information at Sheffield Hallam University Library

Requesting live circulation data...

Link to external resource:

Export: